# SDR DALA2022070604684

- Difficulty date: June 30, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 88,330 hours, 40,613 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3217 EXPIRED DUE DATE OVERHEAD STOWAGE BIN EMERGENCY LOCATOR TRANSMITTER (ELT) IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED ELT PER A320 AMM 25-65-35. OK FOR SERVICE. (2300020)
